A 19-year-old female asked:
i had moderate left sided chest pain with dizziness after drinking a small amount of caffeine.ive had a similar experience before? what should i do?
1 doctor answer • 2 doctors weighed in
Cardiology 19 years experience
Ditch the caffeine: It's unlikely that at 19 this is a serious heart problem. Caffeine can make people jittery and cause fast and sometimes anbormal heart rhythms. It sounds like you should stay away from caffeine. Reasons to seek a doctor would be if you are having passing out or near passing out episodes, palpitations, or if there's a history of young people dying suddenly in your family.
Last updated Nov 28, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.